Войти
Логин:
Пароль:
Забыли пароль?
научная деятельность
структура институтаобразовательные проектыпериодические изданиясотрудники институтапресс-центрконтакты
русский | english
Публикаций на странице:    Страница: 1 2345 ... 89101112
2017 г.
Авторы: Кудинов А.В., Шапировский И.Б.

Кудинов А. В., Шапировский И. Б. О разбиениях шкал Крипке конечной высоты // Изв. РАН. Сер. матем.— 2017. — Vol. 81, no. 3. — В печати.

2016 г.
Авторы: Самохин А.В.

A derived category approach to Kempf"s vanishing theorem
Перейти к публикации

2016 г.
Авторы: Panyushev D., Yakimova O.S.

On seaweed subalgebras and meander graphs in type C, Pacific J. Math., 285, no.2 (2016), 485--499.
Перейти к публикации

2016 г.
Авторы: Panyushev D.

On Lusztig’s q-analogues of all weight multiplicities of a representation, In: W. Ballmann, C. Blohmann, G. Faltings, P. Teichner, D. Zagier (Eds.): ``Arbeitstagung Bonn 2013. In Memory of Friedrich Hirzebruch", Progr. Math. 319, Birkhäuser 2016, 289--305.
Перейти к публикации

2016 г.
Авторы: Савельев Д.И., Шапировский И.Б.

D.I. Saveliev and I.B. Shapirovsky. On modal logic of submodels. In 11th Advances in Modal Logic, Short Papers, pages 115–119, 2016.

2016 г.
Авторы: Кудинов А.В., Шапировский И.Б.

Кудинов А. В., Шапировский И. Б. О финитной аппроксимируемости предтранзитивных логик конечной глубины // Успехи математических наук. — 2016. — Т. 71, № 1. — С. 164–166.

2016 г.
Авторы: Шапировский И.Б., Шехтман В.Б.

I. Shapirovsky and V. Shehtman. Local tabularity without transitivity. In Advances in Modal Logic, volume 11, pages 520–534. College Publications, 2016. ISBN 978-1-84890-201-5.
Загрузить (424.5 KB)

2016 г.
Авторы: Alekseevsky D.

D.V.Alekseevsky, Lorentzian manifolds with transitive conformal group, preprint
Перейти к публикации Загрузить (42.1 KB)

2016 г.
Авторы: Alekseevsky D.

2016 г. Dmitri Alekseevsky, Jan Gutt, Gianni Manno, Giovanni Moreno, JAN GUTT, GIANNI MANNO, AND GIOVANNI MORENO. Homogeneous 2nd order PDEs on the ajoint contact manifolds of a semisimple complex Lie group, arXiv:1606.02633v1, 8 Jun 2016 Загрузить (293.6 KB)

2016 г.
Авторы: Alekseevsky D.

2015 г. Alekseevsky D.V., Cortes V., Hasegawa K., Kamishima Yo., Homogeneous locally conformally Kähler and Sasaki manifolds , International Journal of Mathematics 26 n.6, · 29 pp., 2015 Загрузить (409.7 KB)

2016 г.
Авторы: Alekseevsky D.

2015 г. Dmitri V. Alekseevsky , Liana David , Tanaka structures (non holonomic G-structures) and Cartan connections, Journal of Geometry and Physics, v.91, 88-100, 2015. Загрузить (478 KB)

2016 г.
Авторы: Алексеевский Д.В.

Dmitri Alekseevsky and Liana David, Prolongation of Tanaka structures: an alternative approach, arXiv:1603.00700 v2, 19 Aug 2016 To be published in Annali di Mat. Pure ed Applic.
Загрузить (182.2 KB)

2016 г.
Авторы: Алексеевский Д.В.

D. Alekseevsky, Lorentzian manifolds with transitive conformal group, to be published in Note in Mat. 12 p.
Загрузить (303.9 KB)

2016 г.
Авторы: Посицельский Л.Е.

Smooth duality and co-contra correspondence. Электронный препринт arXiv:1609.04597 [math.CT], 28 стр.
Перейти к публикации

2016 г.
Авторы: Panyushev D.

Weight posets associated with gradings of simple Lie algebras, Weyl groups, and arrangements of hyperplanes, J. Algebraic Combinatorics, 44, no. 2 (2016), 325--344.
Перейти к публикации

2016 г.
Авторы: Посицельский Л.Е.

Dedualizing complexes of bicomodules and MGM duality over coalgebras. Электронный препринт arXiv:1607.03066 [math.CT], 34 стр.
Перейти к публикации

2016 г.
Авторы: Panyushev D.

Normalisers of abelian ideals of Borel subalgebras and Z-gradings of a simple Lie algebra, J. Lie Theory, 26 (2016), 659-672.
Перейти к публикации

2016 г.
Авторы: Panyushev D.

Minimal inversion complete sets and maximal abelian ideals, J. Algebra, 445 (2016), 163-180.
Перейти к публикации

2016 г.
Авторы: Посицельский Л.Е.

Noncommutative Kummer theory. Электронный препринт arXiv:1606.03880 [math.KT], 7 стр.
Перейти к публикации

2016 г.
Авторы: Посицельский Л.Е.

Triangulated Matlis equivalence. Электронный препринт arXiv:1605.08018 [math.CT], 39 стр.
Перейти к публикации

2016 г.
Авторы: Посицельский Л.Е.

Contraadjusted modules, contramodules, and reduced cotorsion modules. Электронный препринт arXiv:1605.3934 [math.CT], 68 стр.
Перейти к публикации

2016 г.
Авторы: Посицельский Л.Е.

Koszulity of cohomology = K(pi,1)-ness + quasi-formality. Электронный препринт arXiv:1507.04961 [math.KT], 39 стр.
Перейти к публикации

2016 г.
Авторы: Посицельский Л.Е.

Coherent rings, fp-injective modules, dualizing complexes, and covariant Serre-Grothendieck duality. Электронный препринт arXiv:1504.00700 [math.CT], 30 стр. Выходит из печати в журнале Selecta Math. (New Ser.)
Перейти к публикации

2016 г.
Авторы: Посицельский Л.Е.

Dedualizing complexes and MGM duality. Journ. of Pure and Appl. Algebra 220 (2016), №12, стр.3866-3909.
Перейти к публикации

2015 г.
Авторы: Балбиани Ф., Шапировский И.Б.

Philippe Balbiani and Ilya Shapirovsky. Complete axiomatizations of lexicographic sums and products of modal logics. In 7th International Conference on Topology, Algebra and Categories in Logic (TACL 2015), pages 24–26, 2015.

2015 г.
Авторы: Золин Е.Е., Шапировский И.Б.

Ilya Shapirovsky and Evgeny Zolin. On completeness of logics enriched with transitive closure modality. In 7th International Conference on Topology, Algebra and Categories in Logic (TACL 2015), pages 255–257, 2015.

2015 г.
Авторы: Алексеевский Д.В.

Dmitri V. Alekseevsky , Liana David , Tanaka structures (non holonomic G-structures) and Cartan connections, Journal of Geometry and Physics, v.91, 88-100, 2015.
Загрузить (478 KB)

2015 г.
Авторы: Алексеевский Д.В.

Alekseevsky D.V., Cortes V., Hasegawa K., Kamishima Yo., Homogeneous locally conformally Kähler and Sasaki manifolds A International Journal of Mathematics 26 n.6, · 29 pp., 2015
Загрузить (409.7 KB)

2015 г.
Авторы: Akhiezer D.

Satake diagrams and real structures on spherical varieties, International Journal of Mathematics, Vol. 26, No. 12 (2015) 1550103 (13 pages), DOI: 10.1142/S0129167X15501037

2015 г.
Авторы: Ахиезер Д.Н.

On the commutator map for real semisimple Lie algebras, Moscow Mathematical Journal, Vol. 15, No. 4, October - December 2015, pp. 609 - 613.

2015 г.
Авторы: Посицельский Л.Е., Розицкий Й.

Covers, envelopes, and cotorsion theories in locally presentable abelian categories and contramodule categories. Электронный препринт arXiv:1512.08119 [math.CT], 45 стр.
Перейти к публикации

2015 г.
Авторы: Panyushev D.

Antichains in weight posets associated with gradings of simple Lie algebras, Math. Zeitschrift, 281, no.3-4 (2015), 1191-1214.
Перейти к публикации

2015 г.
Авторы: Посицельский Л.Е.

Contramodules. Электронный препринт arXiv:1503.00991 [math.CT], 82 стр.
Перейти к публикации

2015 г.
Авторы: Panyushev D.

The Dynkin index and sl2-subalgebras of simple Lie algebras, J. Algebra, 430 (2015), 15-25.
Перейти к публикации

2015 г.
Авторы: Посицельский Л.Е.

Categorical Bockstein sequences. Электронный препринт arXiv:1404.5011 [math.KT], 53 стр.
Перейти к публикации

2015 г.
Авторы: Посицельский Л.Е.

Contraherent cosheaves. Электронный препринт arXiv:1209.2995 [math.CT], 255 стр.
Перейти к публикации

2015 г.
Авторы: Посицельский Л.Е.

Weakly curved A-infinity algebras over a topological local ring. Электронный препринт arXiv:1202.2697 [math.CT], 169 стр.
Перейти к публикации

2015 г.
Авторы: Ефимов А.И., Посицельский Л.Е.

Coherent analogues of matrix factorizations and relative singularity categories. Algebra and Number Theory 9 (2015), №5, стр.1159-1292.
Перейти к публикации

2015 г.
Авторы: Посицельский Л.Е.

Artin-Tate motivic sheaves with finite coefficients over an algebraic variety. Proceedings of the London Math. Soc. 111 (2015), №6, стр.1402-1430.
Перейти к публикации

2014 г.
Авторы: Panyushev D.

Abelian ideals of a Borel subalgebra and root systems, J. European Math. Soc., 16, no.12 (2014), 2693-2708.
Перейти к публикации

2014 г.
Авторы: Кикоть С.П., Шапировский И.Б., Золин Е.Е.

Stanislav Kikot, Ilya Shapirovsky, and Evgeny Zolin. Filtration safe operations on frames. In Advances in Modal Logic 10, invited and contributed papers from the tenth conference on "Advances in Modal Logic," held in Groningen, The Netherlands, August 5-8, 2014, pages 333-352, 2014.
Перейти к публикации

2014 г.
Авторы: Самохин А.В.

The Frobenius morphism on flag varieties, I
Перейти к публикации

2014 г.
Авторы: Akhiezer D.

Equivariant real structures on spherical varieties, Mathematisches Institut Oberwolfach, Representation Theory and Analysis of Reductive Groups: Spherical Spaces and Hecke Algebras, Rep. 3/2014, pp. 44 - 45

2014 г.
Авторы: Akhiezer D., Cupit-Foutou S.

On the canonical real structure on wonderful varieties, Journal f. die reine u. angew. Mathematik 693(2014), 231 - 244

2014 г.
Авторы: Panyushev D., Yakimova O.S.

On maximal commutative subalgebras of Poisson algebras associated with involutions of semisimple Lie algebras, Bull. Sci. Math., 138, no.6 (2014), 705-720.
Перейти к публикации

2014 г.
Авторы: Panyushev D.

Wide subalgebras of semisimple Lie algebras, Algebras and Representation Theory, 17, no.3 (2014), 931-944.
Перейти к публикации

2014 г.
Авторы: Алексеевский Д.В., Дж. Манно, Ф. Пульезе Р.Алонсо-Бланко,

Finding solutions of parabolic Monge-Ampère equations by using the geometry of Cartan elds Dmitri Alekseevsky, Ricardo Alonso-Blanco, Gianni Manno, Fabrizio Pugliese, Diff. Geom. and its Applic., 2014
Загрузить (249.5 KB)

2014 г.
Авторы: Алексеевский Д.В., Ю. Неретин П.Михор,

Rolling of Coxeter Polyhedra Along Mirrors Dmitri V.Alekseevski, Peter W.Mic hor and Yurii A.Neretin Geometric Methods in Physics. XXXI Workshop 2012 Trends in Mathematics, 67–86, 2013 Springer Basel
Загрузить (340.2 KB)

2014 г.
Авторы: Алексеевский Д.В., М. Дикманс, Т. Мохаупт В.Кортес,

Quaternionic Kaehler metrics associated with special K;aehler manifolds D.V. Alekseevsky, V. Cort;es, M. Dyckmanns and T. Mohaupt arXiv 1305.3549v1
Загрузить (236.7 KB)

2014 г.
Авторы: Алексеевский Д.В.

Problem of conformal invariance in early vision, Abstract of a talk on workshop on model of vision, Paris , October 2014
Загрузить (59.6 KB)

Публикаций на странице:    Страница: 1 2345 ... 89101112
Поиск по публикациям
Год публикации
с по
Автор

Название/ключевое слово

Тип публикации

Наличие в международных базах цитирования
Искать в подразделении

По убыванию даты
По возрастанию даты
 

 

  © Федеральное государственное бюджетное учреждение науки
Институт проблем передачи информации им. А.А. Харкевича Российской академии наук, 2016
Об институте  |  Контакты  |  Старая версия сайта